Journal of Graph Theory

Cover image for Journal of Graph Theory

September 2003

Volume 44, Issue 1

Pages 1–80

    1. Partitioning a graph into two isomorphic pieces (pages 1–14)

      Anthony Bonato and Richard Nowakowski

      Version of Record online: 28 JUL 2003 | DOI: 10.1002/jgt.10121

    2. Graph homomorphisms through random walks (pages 15–38)

      Amir Daneshgar and Hossein Hajiabolhassan

      Version of Record online: 29 JUL 2003 | DOI: 10.1002/jgt.10125

    3. An application of the regularity lemma in generalized Ramsey theory (pages 39–49)

      Gábor N. Sárközy and Stanley M. Selkow

      Version of Record online: 29 JUL 2003 | DOI: 10.1002/jgt.10129

    4. Det-extremal cubic bipartite graphs (pages 50–64)

      M. Funk, Bill Jackson, D. Labbate and J. Sheehan

      Version of Record online: 31 JUL 2003 | DOI: 10.1002/jgt.10131

    5. On covering bridged plane triangulations with balls (pages 65–80)

      Victor Chepoi and Yann Vaxès

      Version of Record online: 31 JUL 2003 | DOI: 10.1002/jgt.10130

SEARCH

SEARCH BY CITATION